# SDR ASAA1149007

- Difficulty date: February 11, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 55,553 hours, 35,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR OVERWING EMERGENCY EXIT LIGHTING PANELS INOP RIGHT & LEFT LOWER PANELS INOP.  REPLACED BATTERY PACK M1134 AT STA 634 PER B737 400 AMM 33 51 51.
